... which usually works well with no side effects. The problem is that when my pain is more severe, I have oxycodone, both 5/325 and 10/325 (generic for percocet) but it makes me violently ill, including sweating and vomiting, about one hour after I take it. Is there anything OTC that works that I can take with it to keep this from happening or is there something I should ask my surgeon to prescribe to help? Thanks in advance for your help
you wanna change off of the percocet in this case and possibly try morphine sulfate, its not as hard on the stomach and its not synthetic so it may be handled better.
the fact that at 1 hour after you take the med shows that at its peak plasma level has been reached and you could either be allergic (dont think this is it but who knows) or hypersensitive to Oxycodone
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2012 • 3 answers
Posted 18 Jan 2015 • 7 answers
Posted 4 Mar 2015 • 2 answers
Posted 1 Nov 2016 • 2 answers
Posted 3 Feb 2017 • 6 answers